# SDR FDEA201308101827

- Difficulty date: August 10, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 66,406 hours, 23,359 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockcpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOTICED HAZE IN COCKPIT WHICH DEVELOPED INTO LIGHT SMOKE EMINATING FROM BEHIND THE INSTRUMENT PANEL.  DECLARED AN EMERGENCY & STARTED DESCENT.  PERFORMED SMOKE, FIRE, FUMES CHECKLIST.  AFTER STEP 10,  NOTICED LIGHT SMOKE ABATED AND LEFT RESIDUAL HAZE IN COCKPIT.  LANDED, ON TAXI IN RECEIVED "EQPT OVHT" ALERT.  PERFORMED WINDOW ANTI-ICING OPS TEST IAW MM 30-41-00-5.   WHILE OPERATING BOTH PACKS, NO EVIDENCE OF SMOKE OR FUMES.  TEST PASSED.    PERFORMED EQUIPMENT COOLING SYSTEM ADJ/TEST PER 757 MM 21-58-00-5-12, TEST PASSED WITH NO EVIDENCE OF SMOKE OR FUMES.  ACFT OK FOR SERVICE.
